I've been on tricyclen lo for 15 days now, and i started it on the first day of my last period, have been taking it between 8:50pm and 9:10pm every night, and i was told at my clinic that if i started it on that first day of my period, i would be protected right away. I had sex without a condom (there was no STD risk)on day 8. There was no ejaculation. I have been getting a lot of headaches, some nausea, really tender breasts, cramping, and my period lasted six days(longish for me) and i had a brown discharge for another four days after that. First question: Should i have been really safe against pregnancy by day 8 if i have been taking it like this? Second question: Most of these symptoms were mentioned on the birth control sheet (although they could also be pregnancy sypmtoms...) but it never said if they would go away. Will the side effects subside? How long will it take?
Posts: 3 | From: massachusetts | Registered: Jul 2006
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.